# SDR O2GA2021102551301

- Difficulty date: October 22, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N513UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605794
- Aircraft time: 9,199 hours, 6,659 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 2724129714
- Part serial: 2AU34F
- Condition: Intermittent
- Location: Zone 100
- Part time: 3,464 hours, 2,503 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

"ACM OHEAT" ANNUNCIATOR WITH ASSOCIATED FLASHING CAUTION LIGHT ILLUMINATED SHORTLY AFTER TAKE-OFF. CREW SMELLED FUMES IN THE COCKPIT. EMERGENCY DECLARED AND AIRCRAFT RETURNED TO DEPARTURE AIRPORT. LANDING WAS UNEVENTFUL. MAINTENANCE REPLACED THE ECU LOW LIMIT BYPASS VALVE DUE TO STICKING AND WATER SEPARATOR CONDENSER. PERFORMED ENGINE RUNS AND GROUND OPERATIONAL CHECKS WERE GOOD. AIRCRAFT WAS RETURNED TO SERVICE.
